ArticleTurkish journal of emergency medicine2016
Retrospective evaluation of patients with elevated digoxin levels at an emergency department.
Article in Turkish journal of emergency medicine, 2016. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 5 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
5 citing papers in PubMed.
- Review: Failure of current digoxin monitoring for toxicity: new monitoring recommendations to maintain therapeutic levels for efficacy.Frontiers in cardiovascular medicine · 2023Review
- Predictive Factors for Recurrence of Serious Arrhythmias in Patients with Acute Digoxin Poisoning.Cardiovascular toxicology · 2021Article
- Detecting Digoxin Toxicity by Artificial Intelligence-Assisted Electrocardiography.International journal of environmental research and public health · 2021Article
- Neglected facts in digoxin intoxication.Turkish journal of emergency medicine · 2017Article
- A 5 Years Assessment of Patients with Acute Digoxin Poisoning: A Toxicoepidemiology Study in Iran.Heart views : the official journal of the Gulf Heart AssociationArticle
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
objectivesWe investigated the demographic characteristics, clinical and laboratory findings, treatment strategies and clinical outcomes of patients presenting at emergency department (ED) with digoxin levels at or above 1.2 ng/ml. MATERIALS AND
methodsThe demographic and clinical characteristics of patients with serum digoxin levels at or above 1.2 ng/ml admitted to an ED between January 2010 and July 2011 were investigated in this cross-sectional descriptive study. Patients with ECG and clinical findings consistent with digoxin toxicity and no additional explanation of their symptoms were evaluated for digoxin toxicity.
resultsIn this study 137 patients were included, and 68.6% of patients were women with mean age 76.1 ± 12.2. There was no significant difference between gender and digoxin intoxication. The mean age of intoxicated group was significantly higher than the non-intoxicated group (P = 0.03). The most common comorbidities were congestive heart failure (n = 91) and atrial fibrillation (n = 74). The most common symptoms were nausea, vomiting and abdominal pain. The levels of hospitalization and mortality in this group were significantly higher.
conclusionDigoxin intoxication must be suspected in patients present in the ED, particularly those with complaints that include nausea and vomiting, as well as new ECG changes; serum digoxin levels must be determined.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.